# SDR SWAA2022080233086

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA BIN FLOOR PANEL 232RF HAS PEELED FIBERS. / [01] EVALUATED DAMAGE; PEELED FIBERS ON UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;D; E; AND F.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A24484); RESIN EPOCAST 50A (A133944).  REQUIRES OKAY TO BOND REPAIR PLIES.;[02] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS J;K;L; AND M; OVEN BO-06 CAL DUE 8/13/22. TAP TEST GOOD.;[03] REPAIRED CABIN FLOOR PANEL 232RF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1.;[04] OUT OF SEQUENCE VERIFIED STEP 1 AND OK TO BOND;[05] VERIFIED STEPS 3-4
